Stochastic Stability of Genetic Regulatory Networks with Mixed Delays

ISSN: 2210-3287 (Online)
ISSN: 2210-3279 (Print)

Volume 5, 2 Issues, 2015

Download PDF Flyer

International Journal of Sensors, Wireless Communications and Control

Aims & ScopeAbstracted/Indexed in

Submit Abstracts Online Submit Manuscripts Online

Prof. Sing Kiong Nguang
Dept. of Electrical and Computer Engineering
The University of Auckland
Auckland City
New Zealand

View Full Editorial Board

Subscribe Purchase Articles Order Reprints

Stochastic Stability of Genetic Regulatory Networks with Mixed Delays

Author(s): Zhengxia Wang, Guodong Liu, Darong Huang and Jun Song

Affiliation: Department of Computer Science and Engineering, Chongqing Jiaotong University, Chongqing 400044, China.


In this paper, the asymptotical stability of stochastic genetic regulatory networks with time-varying delays and continuous distributed delays are investigated. The constraint that derivative of time-varying delays must be smaller than 1 is relaxed, and the activation functions are of more general descriptions, which generalize and improve the earlier methods. Based on the Lyapunov-Krasovskii functional approach and linear matrix inequality (LMI) techniques defined on convex set, stability criteria for stochastic delayed genetic regulatory networks are established in the form of LMIs, which can be easily verified. Numerical example is also given to demonstrate the effectiveness of the proposed criteria.

Keywords: Distributed delays, Genetic regulatory network, Linear matrix inequality (LMI), Stochastic system, Time-varying delays.

Download Free Order Reprints Order Eprints Rights and Permissions


Article Details

Volume: 3
Issue Number: 1
First Page: 2
Last Page: 11
Page Count: 10
DOI: 10.2174/221032790301131127154633

Related Journals

Webmaster Contact: Copyright © 2015 Bentham Science